The classification of sets of points

Eric H. Neville Trinity College, Cambridge

TBD mathscidoc:1701.33584

Acta Mathematica, 42, (1), 63-93, 1920.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{eric1920the,
  title={The classification of sets of points},
  author={Eric H. Neville},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203034198113293},
  booktitle={Acta Mathematica},
  volume={42},
  number={1},
  pages={63-93},
  year={1920},
}
Eric H. Neville. The classification of sets of points. 1920. Vol. 42. In Acta Mathematica. pp.63-93. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203034198113293.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved